? 911 Jasper pmps 466

Discussion in 'Lantus / Basaglar (glargine) and Levemir (detemir)' started by Aaron and Jasper, Sep 12, 2018.

  1. Aaron and Jasper

    Aaron and Jasper Member

    Joined:
    Aug 28, 2018
    I feel like I have a night ahead of me. I guess my only question is should I enact any R? Or wait until +2?
     
  2. Beth 73

    Beth 73 Well-Known Member

    Joined:
    Aug 2, 2016
    Aaron, I am not experienced to give dose advice but it will help to draw attention to your title if you put the 911 icon in front . Hope this helps .
     
  3. Olive & Paula

    Olive & Paula Well-Known Member

    Joined:
    Sep 6, 2015
    Looks like you gave hc, is there a reason for that?

    Also looking at your spreadsheet a dose increase is in order tomorrow.
     
  4. MizzKitty

    MizzKitty Member

    Joined:
    May 15, 2018
    hope someone replies soon, I dont feel comfortable to give dosing advice either. Ill be watching the thread.
     
  5. Aaron and Jasper

    Aaron and Jasper Member

    Joined:
    Aug 28, 2018
    In earnest, it's the only wet I had on hand. I didnt expect this at all. I wanted to get at least something in him for the lantus
     
  6. Chris & China

    Chris & China Well-Known Member

    Joined:
    May 10, 2013
    What do you mean?? Are you using R insulin as well as Lantus?

    Please just use the ?.….the 911 is for medical emergencies like hypo's

    It looks like it's going to be an active cycle though with a drop of 80 points in an hour
     
  7. Aaron and Jasper

    Aaron and Jasper Member

    Joined:
    Aug 28, 2018
    No, I just have it on hand.
     
    Chris & China likes this.
  8. Chris & China

    Chris & China Well-Known Member

    Joined:
    May 10, 2013
    I wouldn't be considering using R tonight with that quick drop

    There are only a few people on the board with experience using R so without one of them guiding you, I wouldn't even consider it.

    It's very powerful stuff and if it's not used correctly can cause more problems than it solves.
     
    Catacular and Beth 73 like this.
  9. Catacular

    Catacular Member

    Joined:
    Jun 25, 2018
    Agreed. And, I can't imagine why you'd try R.

    400+ BG numbers happen in early days. Stay the course, and consider following Olive's advice. You should not be feeding high carb at high blood glucose numbers (it's reserved for near hypo incidents, AKA "light green").
     
    Krystina & Nelli likes this.

Share This Page